# SDR USAA2010021290347

- Difficulty date: January 28, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 31,629 hours, 12,512 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - MAJOR REPAIR - EXCESSIVE PLAY ON RUDDER HINGE FITTING NR 3 AT STAB STA 2279 / RIB 5.  REPLACED RUDDER HINGE FITTING NR 3 AT STAB STA 2279 / RIB 5 IAW A319 AMM 27-21-00.
